A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case

Milan Kučera

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 3, page 295-310
  • ISSN: 0528-2195

How to cite

top

Kučera, Milan. "A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case." Časopis pro pěstování matematiky 104.3 (1979): 295-310. <http://eudml.org/doc/21390>.

@article{Kučera1979,
author = {Kučera, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {eigenvalue problem; variational inequality; penalty method},
language = {eng},
number = {3},
pages = {295-310},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case},
url = {http://eudml.org/doc/21390},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Kučera, Milan
TI - A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 3
SP - 295
EP - 310
LA - eng
KW - eigenvalue problem; variational inequality; penalty method
UR - http://eudml.org/doc/21390
ER -

References

top
  1. S. Fučík J. Milota, Linear and nonlinear variational inequalities on halfspaces, Comment. Math. Univ. Carol. 16, 4 (1975), 663-682. (1975) Zbl0319.47039MR0417877
  2. T. H. Hildebrandt L. M. Graves, Implicit function and their differentials in general analysis, Trans. Amer. Math. Ѕoc. 29 (1927), 127-153. (1927) Zbl53.0234.02MR1501380
  3. M. Kučera, A new method for obtaining eigenvalues of variational inequalities of the special type, Preliminary communication. Comment. Math. Univ. Carol. 18, 1 (1977), 205-210. (1977) Zbl0395.49015MR0435909
  4. M. Kučera, A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory, Časopis pro péstování matematiky 104 (1979). (1979) Zbl0406.58016MR0553173
  5. M. Kučera, A new method for obtaining eigenvalues of variational inequalities, Operators with multiple eigenvalues. To appear. Zbl0395.49015MR0654056
  6. M. Kučera J. Nečas J. Souček, The eigenvalue problem for variational inequalities and a new version of the Ljusternik-Ѕchnirelmann theory, In „Nonlinear Analysis", Academic Press, New York-Ѕan Francisco-London 1978. (1978) Zbl0463.47041MR0513782

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.